# SDR AALA202511043637

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 45,014 hours, 18,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Wire Harness
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR PATH LIGHTS AT LOCATION ROW 11,12, AND 13 ARE INOPERATIVE MAINTENANCE REPLACED PINS IN THE WIRE HARNESS (7261VC3) WHICH CONNECTS TO SEAT ROWS 11,12 AND 13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
